# SDR REXA2022111502556

- Difficulty date: October 26, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD6 MID FOUND TO BE CORRODED.	 LOCATED AND DRILLED PAX DOOR INTERCOSTAL DD6 P/N 601R318057-1 IAW CRJ900 51-40-11-001-001-A01, INSTALLED INTERCOSTAL DD6 IAW CRJ900 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
